# SDR DALA2022110307130

- Difficulty date: October 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 70,915 hours, 26,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 ON S/C FOUND LH AFT OVERWING EXIT TRIGGER ASSY. SPRING BROKEN.   ACCOMPLISHED SECTION 3 OF ERA 603447-14 REV ORIG. REPLACED SPRING PER ERA 603447-14 REV ORG.
